Thread: Post cycle spots
04-23-2003, 06:52 PM #1
Post cycle spots
Although I don't usually suffer from spots or acne I was prepared to get a few spots during my cycle and post cycle.
Well during my cycle I didn't get much at all. But post cycle - jeez. I've got spots on my chest, back and shoulders but luckily not my face.
As well as the spots, blackheads have been popping up all over my shoulders.
I'm taking Clomid and Nolva but finish taking them in about 5 days. Are the spots likely to clear up soon after I stop taking Clomid? Will my skin feel smooth again, in time for my little holiday in a month?
04-23-2003, 09:13 PM #2
I might say No.. But everyone is different.. If its bad, go to the doc. I did and got accutane, but since I just did a cycle, and accutane is bad for the liver, I got another pill. Used it for 1 1/2month now and its all cleared up.. With 3 visits at $25 co pay each, and 2 perscriptions at $20 each.. Was alot more that I wanted to pay..
04-23-2003, 11:20 PM #3Junior Member
- Join Date
- Mar 2003
I got tiny brown freckles during my cycle and everyone told me it was an infection or bad juice...i have lerned through research that it is not a normal side effect in most pple but some do get it
Mine seem to be permanent as they have not gone awy....but i dont mind they kind of look sexy.I got 3 on my arms one on my back and 1 on chest .
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)